Conference contribution

Generalized Eilenberg Theorem I: Local Varieties of Languages

Publication Details
Author(s): Adámek J, Milius S, Myers R, Urbat H, Urbat H
Title edited volumes: Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Publisher: Springer
Publishing place: Berlin/Heidelberg
Publication year: 2014
Title of series: Lecture Notes Comput. Sci.
Volume: 8412
Conference Proceedings Title: Foundations of Software Science and Computation Structures
Pages range: 366-380
ISBN: 978-3-642-54830-7
ISSN: 1611-3349

Event details
Event: FoSSaCS'14
Event location: Grenoble, France
Start date of the event: 05/04/2014
End date of the event: 13/04/2014


We investigate the duality between algebraic and coalgebraic recognition of languages to derive a generalization of the local version of Eilenberg's theorem. This theorem states that the lattice of all boolean algebras of regular languages over an alphabet Σ closed under derivatives is isomorphic to the lattice of all pseudovarieties of Σ-generated monoids. By applying our method to different categories, we obtain three related results: one, due to Gehrke, Grigorieff and Pin, weakens boolean algebras to distributive lattices, one due to Polák weakens them to join-semilattices, and the last one considers vector spaces over ℤ2. © 2014 Springer-Verlag.

How to cite
APA: Adámek, J., Milius, S., Myers, R., Urbat, H., & Urbat, H. (2014). Generalized Eilenberg Theorem I: Local Varieties of Languages. In Foundations of Software Science and Computation Structures (pp. 366-380). Grenoble, France, FR: Berlin/Heidelberg: Springer.

MLA: Adámek, Jiří, et al. "Generalized Eilenberg Theorem I: Local Varieties of Languages." Proceedings of the FoSSaCS'14, Grenoble, France Berlin/Heidelberg: Springer, 2014. 366-380.

BibTeX: Download
Share link
Last updated on 2018-03-21 at 03:30
PDF downloaded successfully